Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287259] of Richard Hain

search www.ams.org.

Papers Published

  1. Elizondo, EJ; Hain, RM, Chow varieties of Abelian varieties, Boletin de la Sociedad Matematica Mexicana, vol. 2 no. 2 (1996), pp. 95-99
    (last updated on 2017/12/11)

    Abstract:
    We prove that if A is an abelian variety over ℂ acting algebraically on a complex projective variety X, then the Euler characteristic of X equals the Euler characteristic of the fixed point set XA. We obtain that if A is an abelian variety and X is a principal A-bundle over a projective variety Y, then the Euler characteristic of a Chow variety in X equals either zero or the Euler characteristic of a Chow variety of Y.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320